# SDR AALA2019082329008

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 57,201 hours, 23,562 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A3920X
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN CRUISE, THE FLAP INDICATOR HAD SPLIT NEEDLES. RIGHT INDICATOR UP, LEFT INDICATED GREATER THAN UP WAS PAST THE UP INDICATION TOWARDS THE BOTTOM. FLAPS WOULD NOT EXTEND. MAINTENANCE REPORTS FSEU SHOWS FLAP 2 SKEW MAINT MSG 27-53251. REPLACED #2 FLAP SKEW SENSOR T526 IAW AMM 27-59-01. CHECKS OK.
